Show simple item record

AuthorMijatovic, Aleksandardc.contributor.author
AuthorUrusov, Mikhaildc.contributor.author
Date of accession2020-04-02T08:12:52Zdc.date.accessioned
Available in OPARU since2020-04-02T08:12:52Zdc.date.available
Date of first publication2012dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
KeywordLocal martingales versus true martingalesdc.subject
KeywordOne-dimensional diffusionsdc.subject
KeywordSeparating timesdc.subject
KeywordFinancial bubblesdc.subject
KeywordBubblesdc.subject
KeywordOptionsdc.subject
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitleOn the martingale property of certain local martingalesdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Finanzmathematikuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.1007/s00440-010-0314-7dc.identifier.doiExternal
Source - Title of sourceProbability theory and related fieldssource.title
Source - Place of publicationSpringersource.publisher
Source - Volume152source.volume
Source - Issue1-2source.issue
Source - Year2012source.year
Source - From page1source.fromPage
Source - To page30source.toPage
Source - ISSN0178-8051source.identifier.issn
Source - eISSN1432-2064source.identifier.eissn
Suitable communityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoS000299131700001uulm.identifier.wos
University Bibliographyjauulm.unibibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record